# SDR SWIA202163505

- Difficulty date: November 4, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED BRACKET HAS CORROSION LOCATED BETWEEN FS 517 -533 STRG LH 27-26 AS MARKED.      (C-CHECK RO 1/7/2022)    REMOVED AND REPLACED CORRODED MACHINED BRACKET WITH NEW UNIT.  REF CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-22-001-001-A01 AND DWG SH670-33600 REV AD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
